# SDR SWAA2025122254060

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 63,867 hours, 38,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 2 DOOR EVAC. SLIDE FELL OUT OF HOLDER.<[01] REINSTALLED R2 ESCAPE SLIDE PER MT 725-61-06. OK FOR SERVICE.
